# SDR SWIA2020050150447

- Difficulty date: February 24, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 38,385 hours, 37,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PASSENGER DOOR SILL SUPPORT FRAME.   (C-CHECK) RO 4/30/2020   INSTALLED NEW DOOR SILL SUPPORT AND SUPPORT ANGLES IAW CRJ 200 SRM. REFERENCE CONTINUATION CARD FOR CORRECTIVE ACTION TAKEN.
